# SDR SWAA2016072654233

- Difficulty date: July 8, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 42,448 hours, 24,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Delaminated
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM DELAMINATED AT BS 986, RBL 43.  REPAIRED THE FLOORBEAM IAW SRM AND EA.
